Hi Sandi, in response to your comment about adrenal rushes in stomach and solarplexes. I’m hypothyroid and have struggled with medication for a very long time had a severe case of ‘burnt out adrenals’ with lots of that horrible adrenal stomach sensation. I took lots of adrenal supplements and nothing really helped me until my GP (in the UK) finally let me try Liothyronine T3, the already converted thyroid hormone. It’s going very slowly for me, but the adrenal rushes stopped virtually completely as soon as I was able to take a reasonable amount of T3. I’ve been following something called ‘The circadian method’. It involves taking a dose of T3 within the 4hour period just before your natural waking time in the morning. There is a book by Paul Robinson called T3 and The Circadian Method’. He pioneered the method which cured him. It works on the principal that the adrenals need T3 and the correct timing of a dose during the 4hour window before waking, feeds the adrenals.
Hope this might be of some help to you.
I’m still struggling with what I think is an impaired immune system, but that’s another matter!!
I wish you all good luck with your recovery. Lynda.
My husband is now 50. His low-t set in about 3-3 1/2 years ago while he was deployed to Afghanistan. The doctors at the VA assumed it was just depression so they put him on an SSRI when he returned and also prescribed Viagra. They also checked his t-levels at that time and said they were “normal”. His libido tanked. Not good for me at all. I’m 9 years younger. When I found out that the SSRI could be to blame for his low libido he went back to the VA and switched meds. A year later it had not returned and he had also developed sleep apnea and was gaining weight. His mood was also very different and low. He was basically a completely different person. They checked his t-levels again, at my insistence, and again said they were “normal”. He retired in Jan 2014. By Jan 2015 the problem had not changed at all and he decided to see a GP. She had his numbers checked and said he was low, a 250. It frustrates me that the VA did not catch this. February 2015, he started using Androgel. At the end of June 2015 there was still no change and his numbers had actually dropped to a 235. He and the doctor decided to switch to injections. He gets a shot every 2 weeks. He had his third injection yesterday and still feels no different. My question… how long before he starts feeling different? Does the length of time we’ve been dealing with this matter? He is frustrated, wants to just give up on it. That breaks my heart because we aren’t as close as we were before.
My point is, if you have severely low progesterone go to a doctor if you can and if you can’t eat healthy as possible and get some progesterone natural cream. You can and more then likely will have a stroke if you let it go too long. I just thought I wasn’t woman enough to handle the changes when I was menstruating and never told anyone, don’t ever just think it’s normal and not ask. I am trying to fix it myself (I have no insurance) but who knows if it will work or not. My period starts tomorrow so we will see.